# SDR SWAA2023013080571

- Difficulty date: December 11, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 195CL BODY FAIRING AT FUSELAGE EXTERIOR 2022-691589.  REPAIRED ACCESS PANEL 195CL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
